MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL CONFORM 25/33; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ONX MITRAL CONFORM 25/33; HEART-VALVE, MECHANICAL
Model Number ONXMC-25/33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report, patient was brought back to the operating room due to some type of "issue valve related".It was noted the surgeon was able to fix the alleged issue rotating this valve.This on-x valve remains implanted.According to the surgeon, the patient's native ¿subvalvular tissue was caught and could not rotate valve.Opened another valve to evaluate what can be done to free the leaflet.Brought pt [patient] back two day later to explore trans aortic and i was able to resect subvalvular tissue and free the leaflet.Pt is doing well now.¿.
 
Additional Manufacturer Narrative
The manufacturing records for onxmc-25/33 sn (b)(6) were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.An onxmc 25/33 sn (b)(6) was implanted on (b)(6) 2023 in a patient of unknown age and gender in the mitral position.On 16june2023, it was reported to an artivion sales representative by the cv (cardiovascular) coordinator, whom was not present at the event, that there was an issue with rotating the valve and the patent was brought back to the or on (b)(6) 2023 (2 days post implant).No abnormalities with the on-x valve were reported by the surgeon and the valve was not explanted.The instructions for use for the on-x valve list the possibility of prosthesis leaflet entrapment as a potential adverse event associated with the use of prosthetic heart valves.According to the surgeon the root cause of the leaflet entrapment and inability to rotate the valve during the initial implant was sub valvular tissue, once the surgeon was able to resect the tissue the leaflet was no longer entrapped.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the initial report, patient was brought back to the or due to some type of "issue valve related".It was noted the surgeon was able to fix the alleged issue rotating this valve.This on-x valve remains implanted.According to the surgeon, the patient's native ¿subvalvular tissue was caught and could not rotate valve.Opened another valve to evaluate what can be done to free the leaflet.Brought pt [patient] back two day later to explore trans aortic and i was able to resect subvalvular tissue and free the leaflet.Pt is doing well now.¿.

Brand Name
ONX MITRAL CONFORM 25/33
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd., nw
kennesaw, GA 30144
7704193355
MDR Report Key17330762
Report Number1649833-2023-00022
Device Sequence Number14998215
Product Code LWQ
UDI-Device Identifier00851788001303
UDI-Public851788001303
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberONXMC-25/33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date07/16/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age65 YR
Patient SexMale